# SDR ASAA2015081313000

- Difficulty date: August 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338594
- Condition: Corroded
- Location: Bs 500c-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO NR 4 FLOOR PANEL IS CORRODED.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL IAW SRM 51-40-05-0G-0.
